# SDR ASAA1047306

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465254
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AROUND FASTENER HOLE AT BS 380 JUST 2 INCHES ABOVE STRINGER HOLE.  REPAIRED FRAME AT BS 380.
